Detail publikace

Simple uniform exponential stability conditions for a system of linear delay differential equations

Originální název

Simple uniform exponential stability conditions for a system of linear delay differential equations

Anglický název

Simple uniform exponential stability conditions for a system of linear delay differential equations

Jazyk

en

Originální abstrakt

Uniform exponential stability of linear systems with time varying coefficients is studied. New explicit result is derived with the proofbased on Bohl–Perron theorem.

Anglický abstrakt

Uniform exponential stability of linear systems with time varying coefficients is studied. New explicit result is derived with the proofbased on Bohl–Perron theorem.

BibTex


@article{BUT115682,
  author="Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Svoboda} and Zdeněk {Šmarda}",
  title="Simple uniform exponential stability conditions for a system of linear delay differential equations",
  annote="Uniform exponential stability of linear systems with time varying coefficients is studied. New explicit result is derived with the proofbased on Bohl–Perron theorem.",
  address="Elsevir",
  chapter="115682",
  doi="10.1016/j.amc.2014.10.117",
  howpublished="print",
  institution="Elsevir",
  number="250",
  volume="2015",
  year="2015",
  month="february",
  pages="605--614",
  publisher="Elsevir",
  type="journal article in Web of Science"
}